# SDR AALA20001834

- Difficulty date: November 2, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 102850
- Condition: Malfunctioned
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIT - FLT 405 - EN ROUTE BOS-DFW, DETECTED STRONG ELECTRICAL SMELL FROM SEAT ROW 4 THROUGH SEAT ROW 12.  AIR INTERRUPTED, DIVERTED LIT AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE RECIRCULATION FAN.  ACCOMPLISHED PACK BURNOUT PER THE MM.  NO SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
